I am a 56 year old male. I am on BP medicine Cresar 40 since a month. Prior to that, I was on Aten 50. Now, my BP is around 130/100 mmHg and before it was 160/106 mmHg. When I take my walk or I am standing I feel giddy, probably for less than a second. It is more prevalent when I turn my head or look up suddenly. What can be the cause?
Welcome to icliniq.com.
This is called postural hypotension. It is very common in hypertensive patients.
I suggest you Telma H (Telmisartan and Hydrochlorothiazide) once daily. Consult your specialist doctor, discuss with him or her and take the medicine with consent.
Revert back with the reports to a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
Query: Hello doctor, I have renal hypertension. I am on Cilaheart 20 BD. My BP is 160/100. My creatinine is 4.18 and urea is 104. Please help. Read Full »
Article Overview: This simple quiz tests your knowledge and teaches you hypertension facts. Read Article
Please check the answer key and get to know how much you know about hypertension based on your score. 0-3: You need to learn more 3-6: A little more knowledge is good for health > 6: Keep updating yourself Question 1: Hypertensive patients should avoid exercise a) True b) False Answer:... Read Article
Ask your health query to a doctor online?Ask a General Medicine Physician Now